# SDR RRXA010005

- Difficulty date: February 1, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 90,966 hours, 29,067 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Condition: Vibration
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ELEVATOR CONTROL HAS VIBRATION WHICH INCREASES WITH AIRSPEED ABOVE 250 KTS ANY DOWNWARD PRESSURE ON THE YOKE WILL CAUSE THE YOKE TO KICK BACK (AUTOPILOT OFF) (PTC ON/OFF MADE NO DIFFERENCE).  REMOVED AND REPLACED ELEV LOUD FEEL CENTERING MECHANISM IAW DC-8 M/M 27-30-4, OPS CK GOOD ON GROUND.  REMOVED AND REPLACED LT ELEVATOR CONTROL TAB IAW DC-8 M/M 27-30-2.
